I Was Taking Quinine For Muscles Spasms. They Started In The Legs And Feet A Long Time Ago And For The Last Few Years Quinine Seemed To Take Care Of It. They Have Stopped Making Quinine And I Would Like To Know If Here Is Something Else I Can Take. Also , I've Changed Cholesterol Medicine Three Times For Muscle And Joint Pain. Niacin Is Giving Me A Terrible Reaction And I'm Waiting To Find Out What My Doctor Is Planning To Do.i'm Taking Synthroid And I Felt Ok Before I Started Taking These Cholesterol Meds. Does Anyone Have Any Advice?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?